Copulae of probability measures on product spaces - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Journal of Multivariate Analysis Year : 1989

Copulae of probability measures on product spaces

Abstract

It has been proved (Sklar, 1959, Publ. Inst. Statist. Univ. Paris 8 229–231) that any multivariate distribution function depends on its arguments only through its marginal distributions. An analogous result will be proved in the general framework of probability measures on (Polish) product spaces. Many properties, holding for distribution functions, still hold in the more general situation. Some results related to convergence in probability will be examined.
No file

Dates and versions

hal-00542233 , version 1 (02-12-2010)

Identifiers

Cite

Marco Scarsini. Copulae of probability measures on product spaces. Journal of Multivariate Analysis, 1989, Vol. 31, N°2, pp. 201-219. ⟨10.1016/0047-259X(89)90062-6⟩. ⟨hal-00542233⟩

Collections

HEC CNRS
64 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More